# SDR YBBA2018082702

- Difficulty date: August 13, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N6FJ
- Make and model: Amd FALCON10
- Aircraft serial: 097
- Aircraft time: 8,566 hours, 7,775 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4005303
- Part serial: AH16017A
- Condition: No Test
- Location: Hyd System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE NR 1 HYD PUMP HAD FAILED AN OPS TEST.  REMOVED AND REPLACED THE NR 1 HYDRAULIC PUMP, REPLACED THE RESERVOIR FILTERS, DRAINED SYSTEM FLUID, CLEANED THREE FILTERS. SERVICED THE SYSTEM AND OPS TESTED, NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE, IAW AMM 29-10-03, AND 29-00-06.
